# SDR SWAA2022090641971

- Difficulty date: August 15, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FWD CORNER SCUFF PLATE WITH .750' CRACK AT UPPER FLANGE / [01] ACCOMPLISHED WELDING THE AFT CARGO FWD CORNER SCUFF PLATE OUTSIDE BY J.L WELDING INC FAA REPAIR STATION # JLWR146K AS PER REF B737-700 SRM 53-60-15-2R-1. PART WILL BE INSTALLED IN ITEM #TTG8Q004CBGM;[02] VERIFIED AND INSPECTED STEP#1.
